# SDR USAA950524

- Difficulty date: May 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N973VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47099
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Batteries
- Condition: Discharged
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PIT - THE COCKPIT EMERGENCY LIGHTS WERE FOUND TO BE INOPERATIVE.  MAINTENANCE RELAMPED THE LIGHTS AND REPLACED THE BATTERIES IN THE BATTERY PACK NR 1.  OPERATIONS CHECKED NORMAL.  (M)
